Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had unprotected sex. Didn't ejaculated inside. Took ipill. Have stomach pain and delayed periods. Is it side effect?

Answered by
Dr.
Dr. Shanthi.E

General & Family Physician

Practicing since :2005

Answered : 2408 Questions

default
Posted on Sat, 7 Dec 2013 in Birth Control
Question: Hi Doctor, I am 28 years old and had unprotected sex with my fiance on 10th Nov. She is 22 years old and healthy. She has been getting her periods regularly before this. I didn't ejaculate inside her. And we were unable to have intercourse because it was first time for both of us. Fear of pregnancy, forced her to have an i-pill within 24 hours(on 11th nov). Her period was due on 15th nov. She is yet to get her periods and she's been having lower tummy pain for 2-3 days. We are really stressed. Is this the side effects of the pill? Can you suggest next steps. Thank you.
doctor
Answered by Dr. Shanthi.E 16 minutes later
Brief Answer: yes, it is side effect of the pill Detailed Answer: Hello XXXXXXX I have read your query with diligence. Please relax; there is no need to be stressed. The tummy pain is due to the side effects of the pill. Your fiance can take simple analgesics like Tablet. Cyclopam for the pain, after food. Do nothing now, but wait for her periods to happen normally. She would get her periods within next few days. You should also be aware that Ipill changes the menstrual cycle dates i.e. it can either pre-pone or post pone the periods. I would suggest you to please wait and relax for a week more. Good luck!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Combined oral contraceptive pill

doctor1 MD

sir, My age 30 years and i have taken i-pill in mid of may 2014 and the menstruation bleeding should start around 26. May.2014. i have missed my period and 7 days are up to the count. i have done urine pregnancy test also and it showed negative results. what should i do

doctor1 MD

Hi i started my pill a week and half ago , i had my period for 4 days and now i have black brown spotting and sometimes a bit of period, i have really bad cramps .. I was consuming a lot of alcohol during this and using tampons, i think i took it out, but i cant remember, i checked myself and i cant find it .. I also have high blood pressure, is this just side effects from pill or what ? Should i just stop the pill

doctor1 MD

It start from my right earlode, red , swollen, and used Betamethasone for two weeks, useless.Then switch to antibiotic pills for 7 days. The redness seems gone, but swollen still there. After stop the pill for 2 days. The whole ear including left side,get the heat and red and swollen, but no itch and pain. take allergy pill for 7 days, heat is gone but still swollen.please help!

doctor1 MD

Hi, I've been on ovranette for about four years as my dr thinks that my periods were causing my epileptic seizures, over the last few weeks I've had some bleeding every few days. I don't follow the four week cycle, I'm prescribed the pill for every day without a seven day break so why am I bleeding?

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why